# SDR MZZA98063

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A SUB-STANDARD EXTERNAL REPAIR WAS FOUND ON RT WING NR 6 SLAT NOSE AREA AT SS 122.  THE EXISTING EXTERNAL REPAIR WAS REMOVED AND REPLACED WITH NEW STANDARD EXTERNAL REPAIR PER B727 SRM 57-50-3 FIGURE 1.  (M)
